MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRILE FCPS 5-1/2 CVD SATIN; N/A

INTEGRA LIFESCIENCES MANSFIELD CRILE FCPS 5-1/2 CVD SATIN; N/A
Catalog Number 106121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 5-1/2 curved satin crile forceps (106121) was not returned to the manufacturer; therefore, an evaluation of the physical device could not be performed.Lot number information was provided; manufacturing records were reviewed and found no anomalies.Per visual evaluation of the provided images, the crile forceps had one of the jaws sheared off.Damage to the jaws may be the result of rough handling or environmental damage.The reported complaint was confirmed.No manufacturing, workmanship or material deficiency has been identified.
 
Event or Problem Description
A facility reported that during a cardiac procedure, the jaws of the 5-1/2 curved satin crile forceps (106121) broke off into the patient's operative site.The broken part was retrieved.No patient injury, death, or surgical delay was reported.

Brand Name
CRILE FCPS 5-1/2 CVD SATIN
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22392006
Report Number3014334038-2025-00094
Device Sequence Number13016101
Product Code HRQ
UDI-Device Identifier10381780164524
UDI-Public10381780164524
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106121
Device Lot NumberAS2411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown